MathSciNet Relay Station
MathSciNet bibliographic data
MR946351 (89i:22008) 22D10 (22E46)
Cowling, M.; Haagerup, U.; Howe, R. Almost $L\sp 2$ matrix coefficients. J. Reine Angew. Math. 387 (1988), 97–110.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement